# SDR AALA201803059035

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 70,323 hours, 8,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GALLEY IN FRONT OF AIRCRAFT G3 POSITION, ESCAPE PATHLIGHT ON RIGHT SIDE OF AIRCRAFT, OUT OF SOCKET. MAINTENANCE REINSTALLED G3 GALLEY ISLE LIGHTING RIGHT SIDE AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 33-51-05.
